| Model Number |
LEG ATTACHMENT PAD FOR COROMETRICS FETAL SCALP ELECTRODE CABLE |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported to vyaire medical that the leg attachment pad for corometrics fetal scalp electrode cable does not stay attached to fetal scalp electrode cord.Additionally, there is no information regarding patient harm.
Additional Manufacturer Narrative
H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not returned yet.
Additional Manufacturer Narrative
Result of investigation: the device history record (dhr) for lot 314665 has been reviewed, paying close attention to the foam and snap lots as well as in process inspection records such as ec12 testing.A part from ncr-ca-hl-22-007 affecting the stud lot, no abnormalities were found and products were manufactured to specification.The adhesion of the product has been reviewed as a part of capa investigation capa-000001058.All lots have been within specification.Because of this complaint and others relating to the lack of adhesiveness of this product, we have determined that the other potential root cause may be related to the adhesion of this product not being identical to the previous product.